# SDR EPUA20190801001

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N409GV
- Make and model: Cessna 208B
- Aircraft serial: 208B1110
- Aircraft time: 13,090 hours, 26,004 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE ANNUNCIATOR LIGHT AND SIREN INTERMITTENT.  MAINTENANCE INSPECTED AIRCRAFT AND REPLACED DEFECTIVE PRESS TO TEST SWITCH.  NO OTHER DEFECTS NOTED.
